# SDR SWIA201232447

- Difficulty date: December 22, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 30,393 hours, 42,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RED ESCAPE PATH LIGHT DOES NOT ILLUMINATE MISSING RED LENS.  (FLT 6506)  REPLACED THE MISSING RED EMERGENCY TRACK LIGHT LENS AND TRACK COVER.
